| Model Number |
G06929 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - address 1: (b)(6).H3 - device evaluated by mfg? device evaluation anticipated but has not yet begun.Awaiting device return.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
It was reported that the introducer sheath included in the rosch-uchida transjugular liver access set unraveled during a transjugular intrahepatic portosystemic shunt (tips) procedure for a 35-year-old male patient.During transjugular approach to the liver, the sheath tip fractured during intrahepatic puncture.The complaint device was removed and replaced with a new like-device to complete the procedure successfully.The patient did not experience any adverse effects or require any additional information due to this occurrence.Additional information regarding event details has been requested but is currently unavailable.
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Additional information: b5.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
Additional information was provided on 27oct2025.As reported, the sheath was not difficult to advance.The dilator was in place when the sheath was advanced.There was no difficulty advancing any of the components through the sheath.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unchanged, unknown, or unavailable.Additional information: d9 - date returned to mfg.Investigation ¿ evaluation: it was reported that the introducer sheath included in the rosch-uchida transjugular liver access set unraveled during a transjugular intrahepatic portosystemic shunt (tips) procedure for a 35-year-old male patient.During transjugular approach to the liver, the sheath tip fractured during intrahepatic puncture.The complaint device was removed and replaced with a new like-device to complete the procedure successfully.In additional information, it was reported that the sheath was not difficult to advance.The dilator was in place when the sheath was advanced.There was no difficulty advancing any of the components through the sheath.The patient did not experience any adverse effects or require any additional information due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), and quality control procedures, as well as a visual inspection of the returned device, were conducted during the investigation.One used sheath was returned.The shaft of the sheath went through the hub.The flare appears to have separated from the shaft of the sheath, remaining in the hub.The sheath was noted to be unraveling.A kink was also noted in the sheath.The sheath also appeared to be delaminating.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported complaint device lot and the related subassembly lots did not reveal any related quality control discrepancies.A complaint history search identified no other events reported for the related failure mode.Based on the available information, cook has concluded that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook did not review product labeling.The manufacturer does not apply an ifu for this product.Instructions for use are applied by the local distribution partner.Based on the information provided, inspection of the returned device, and the results of the investigation, cook has concluded that component failure unrelated to manufacturing or design deficiencies contributed to this incident.It is possible that as the different components were being advanced through the sheath, the sheath became damaged and separated.However, this cannot be confirmed without additional information.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.